# SDR AU960927

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: HTE210014
- Condition: Faulty
- Location: Lg Ext-Retract S
- Component: HTE96811
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE ACTUATOR (MOTOR) WAS DEFECTIVE - THE ACTUATOR WAS CHANGED AND GROUND CHECKS CARRIED OUT - ON 'DOWN' SELECTION THE POWER TRANSFER UNIT RAN CONTINUOUSLY - THE FAULT WAS TRACED TO THE LANDING GEAR SELECTOR VALVE - THE VALVE WAS REPLACED - LANDING GEAR SYSTEM CHECKED SERVICEABLE
